Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 118

All articles in this issue are freely accessible.

A characterization of locally euclidean spaces
O. G. Harrold.
Trans. Amer. Math. Soc. 118 (1965), 1-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205240
Classical expansions and their relation to conjugate harmonic functions
B. Muckenhoupt and E. M. Stein.
Trans. Amer. Math. Soc. 118 (1965), 17-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199636
Automorphisms of free metabelian groups
S. Bachmuth.
Trans. Amer. Math. Soc. 118 (1965), 93-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180597
Green’s formula, linear continuity, and Hausdorff measure
Robert M. Fesq.
Trans. Amer. Math. Soc. 118 (1965), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174696
On the field extension by complex multiplication
Tomio Kubota.
Trans. Amer. Math. Soc. 118 (1965), 113-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190144
On the ergodic mixing theorem
H. A. Dye.
Trans. Amer. Math. Soc. 118 (1965), 123-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174705
Tensor products over Banach algebras
B. R. Gelbaum.
Trans. Amer. Math. Soc. 118 (1965), 131-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178371
Rings with zero right and left singular ideals
R. E. Johnson.
Trans. Amer. Math. Soc. 118 (1965), 150-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178017
On continuous rings and self injective rings
Yuzo Utumi.
Trans. Amer. Math. Soc. 118 (1965), 158-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174592
On the Lefschetz number and the Euler class
Robert F. Brown.
Trans. Amer. Math. Soc. 118 (1965), 174-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173268
Path fields on manifolds
Robert F. Brown.
Trans. Amer. Math. Soc. 118 (1965), 180-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173269
Some ways of constructing a propositional calculus of any required degree of unsolvability
M. D. Gladstone.
Trans. Amer. Math. Soc. 118 (1965), 192-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175750
On spherical Bessel functions
James M. Horner.
Trans. Amer. Math. Soc. 118 (1965), 211-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173028
Elementary methods in the theory of primes
Patrick R. Ahern.
Trans. Amer. Math. Soc. 118 (1965), 221-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180537
On cardinality, cohomology and a conjecture of Rosenberg and Zelinsky
Robert E. MacRae.
Trans. Amer. Math. Soc. 118 (1965), 243-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178039
An extension of differential Galois theory
H. F. Kreimer.
Trans. Amer. Math. Soc. 118 (1965), 247-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175889
Multiple Künneth formulas for abelian groups
Thomas W. Hungerford.
Trans. Amer. Math. Soc. 118 (1965), 257-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175953
Fourier analysis of nonstationary stochastic processes
Tatsuo Kawata.
Trans. Amer. Math. Soc. 118 (1965), 276-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183014
Reflective functors in general topology and elsewhere
J. F. Kennison.
Trans. Amer. Math. Soc. 118 (1965), 303-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174611
On a necessary and sufficient condition that an infinitely divisible distribution be absolutely continuous
Howard G. Tucker.
Trans. Amer. Math. Soc. 118 (1965), 316-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182061
On the Marx conjecture for starlike functions
P. L. Duren.
Trans. Amer. Math. Soc. 118 (1965), 331-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176044
Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces
Felix E. Browder.
Trans. Amer. Math. Soc. 118 (1965), 338-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180884
Orientability of manifolds for generalised homology theories
W. C. Hsiang and C. T. C. Wall.
Trans. Amer. Math. Soc. 118 (1965), 352-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177407
Fourier analysis of sub-stationary processes with a finite moment
R. M. Dudley.
Trans. Amer. Math. Soc. 118 (1965), 360-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177455
Interval topology in subsets of totally orderable spaces
Mary Ellen Rudin.
Trans. Amer. Math. Soc. 118 (1965), 376-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179751
On the polar equations for linear systems and related nonlinear matrix differential equations
Glen J. Culler.
Trans. Amer. Math. Soc. 118 (1965), 390-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178194
On the central decomposition for positive functionals on $C^{∗} $-algebras
Shôichirô Sakai.
Trans. Amer. Math. Soc. 118 (1965), 406-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179640
Acyclic semigroups and multiplications on two-manifolds
Haskell Cohen and R. J. Koch.
Trans. Amer. Math. Soc. 118 (1965), 420-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175098
Transformation groups on compact symmetric spaces
Tadashi Nagano.
Trans. Amer. Math. Soc. 118 (1965), 428-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182937
The classification of singular points of algebraic curves
Sherwood Ebey.
Trans. Amer. Math. Soc. 118 (1965), 454-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176983
Functions satisfying a weighted average property
Anil K. Bose.
Trans. Amer. Math. Soc. 118 (1965), 472-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177128
On groups and graphs
Chong-yun Chao.
Trans. Amer. Math. Soc. 118 (1965), 488-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177031
Rings of continuous integer-valued functions and nonstandard arithmetic
Norman L. Alling.
Trans. Amer. Math. Soc. 118 (1965), 498-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184960
Lie loops with invariant uniformities. II
Sigmund N. Hudson.
Trans. Amer. Math. Soc. 118 (1965), 526-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174652
Some results on crumpled cubes
Lloyd L. Lininger.
Trans. Amer. Math. Soc. 118 (1965), 534-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178460
A correction of some theorems on partitions
Peter Hagis.
Trans. Amer. Math. Soc. 118 (1965), 550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176970